# SDR HALA0700394

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 927-1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION SECTION 45 SEAT TRACK RBL 54-75.  CORROSION AT STATION 927,939, AND 1053.  AREAS REWORKED AND FOUND WITHIN LIMITS PER SRM 53-00-52.  REWORKED AREAS ALODINED AND PAINTED.
